# SDR YENA2019100280557

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 49,131 hours, 17,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Part time: 49,137 hours, 17,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 6460,  RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER FOR R/H OVERWING EMERG. LIGHTS. CHECKS GOOD AT THIS TIME. REPLACED BATTERY OF R/H OVERWING EMERG. LIGHT. NO HELP SEE NEXT ITEM-2717051-2
